MathSciNet Relay Station
MathSciNet bibliographic data
MR553161 (81i:43001) 43A05 (43A30)
Stewart, James Fourier transforms of unbounded measures. Canad. J. Math. 31 (1979), no. 6, 1281–1292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement